# SDR MALA010388

- Difficulty date: January 14, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N27XJ
- Make and model: Saab SF340A
- Aircraft serial: 027
- Aircraft time: 35,562 hours, 39,695 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN CWA, LT CENTER AISLE SEAT TRACK CORRODED. REF TO 409 CARD  032268.  MAINTENANCE REPAIRED SEAT TRACK AT BL 18.3 FROM STA 294 TO STA 329.0 IAW EO 553060.
